# SDR CALA0300411

- Difficulty date: July 24, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N17316
- Make and model: Boeing 7373T0
- Aircraft serial: 23367
- Aircraft time: 51,518 hours, 28,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .2500 INCH CRACK IN INTERCOSTAL AT STA 328, LBL 36. THE INTERCOSTAL WAS REPLACED IAW SRM 51-10-2.
